# SDR DALA2023101208384

- Difficulty date: October 8, 2023
- Submitted: October 12, 2023
- Operation: Air carrier
- Aircraft: N817DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31929
- Aircraft time: 31,537 hours, 12,192 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4509486) SEAT 36D EMERGENCY PATH LIGHT INOP. AT ROW 36D NEAR THE SEAT TRACK FOUND MOLEX CONNECTOR CONTACT A OUT OF SOCKET. REINSTALLED CONTACT A INTO SOCKET PER B737 SPWM 20-64-17. OPS CHECK GOOD.
